# SDR AALA202003209015

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 18,998 hours, 5,072 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277500
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 EMER EXIT DOOR DAMPER PRESSURE IS IN YELLOW BAND. SERVICED L2 EMERGENCY EXIT DOOR DAMPER IAW AMM 52-22-00.
